Articles | Volume 8, issue 1
https://doi.org/10.1144/jm.8.1.87
https://doi.org/10.1144/jm.8.1.87
01 Jun 1989
 | 01 Jun 1989

The type species of the genus Orbitolina D’Orbigny, 1850 (Foraminifera)

R. Schroeder and M. D. Simmons

Viewed

Total article views: 822 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
529 249 44 822 39 40
  • HTML: 529
  • PDF: 249
  • XML: 44
  • Total: 822
  • BibTeX: 39
  • EndNote: 40
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 22 Feb 2025
Download
Share